# SDR SWAA2019100737573

- Difficulty date: September 28, 2019
- Submitted: October 7, 2019
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 25,625 hours, 11,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 146A8127
- Condition: Corroded
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FORWARD SHIELD CORRODED BETWEEN BS. 767 TO BS. 787.    REPAIRED SHIELD IAW SRM AND DWG.
